Non-Aspirin 500mg. Pain Reliever 20-Pack
Click to enlarge image(s)
- High potency, aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever.
- Easy-to-swallow, film coated tablets
- Unit dose packets
- Spanish labeling where possible
- Each tablet contains: Acetaminophen 500mg.
- Sold in 10 foil packets of 2 tablets.
|Active Ingredients (In each tablet)...............Purposes
Acetaminophen 500 mg......Pain Reliever/Fever Reducer
For the temporary relief of minor aches and pains associated with:
• headache • muscular aches • minor arthritis pain
• common cold • toothache • menstrual cramps
For the reduction of fever.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
|Do not use:
• with any other product containing acetaminophen
• for more than 10 days for pain unless directed by a doctor
• for more than 3 days for fever unless directed by a doctor
|Stop Using and Ask a Doctor If:
• symptoms do not improve
• new symptoms occur
• pain or fever persists or gets worse
• redness or swelling is present
|Do not exceed recommended dosage. Keep this and all drugs out of the reach of children.
|In case of accidental overdose, contact a physician or Poison Control Center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
If pregnant or breast feeding, ask a health professional before use.
Do not use more than directed
|Adults and children: (12 years and older)
||Take 2 tablets every 4 to 6 hours as needed. Do not take more than 8 tablets in 24 hours, or as directed by a doctor.
|Children under 12 years:
||Do not give to children under 12 years of age.
• Store at room temperature
• Tamper-Evident Sealed Packets
• Do Not Use any Opened or Torn Packets
Corn starch, crospovidone, hypromellose, microcrystalline cellulose, mineral oil, pharmaceutical glaze, polyethylene glycol, povidone*, pregelatinized starch*, sodium starch glycolate, stearic acid*, talc, titanium dioxide.
|Questions or comments? 1-800-634-7680